On coupled multiparameter nonlinear elliptic systems

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

This paper considers the system of nonlinear Dirichlet boundary value problems(Formula Presented) a bounded domain in Rn. Here L is a strongly, uniformly elliptic linear partial differential operator, », ε are real parameters, and f, g: R2 → R are smooth with f(0,0)=0=g(0,0) A detailed analysis of the solution set to the system is given from the point of view of several parameter bifurcation theory.

Original languageEnglish (US)
Pages (from-to)263-285
Number of pages23
JournalTransactions of the American Mathematical Society
Volume294
Issue number1
DOIs
StatePublished - 1986

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this